# SDR UIEA2015100500571

- Difficulty date: October 4, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 65,407 hours, 10,204 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272U4800123
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE EICAS MSG HYD QTY LOW.  FOLLOWED QRH PROCEDURE, FLUID LOSS STOPPED AT ENG DRIVEN & DEMAND PUMPS ONE OFF.  ON BASE LEG ENG & DEMAND PUMPS ONE WERE TURNED ON IAW QRH PROCEDURE AFTER GEAR & FLAPS DOWN QTY CONTINUED TO DROP.  NOSE WHEEL & BODY GEAR STEERING WORKED TO SHUT DOWN.  QTY AT SHUTDOWN WAS .02, FOUND HYD SYS NR 1 PRESS LINE TO C ELEVATOR AUTOPILOT SERVO LEAKING DUE TO PIN HOLE & CRACK.  R & R LINE PN 272U4800-123 WITH FLEX HOSE ASSEMBLY IAW GMM 3.27.1 & AMM 20-11-05.  SERVICED NR 1 SYS IAW AMM 12-17-01.  PERFORMED HYD SYS PRESS LEAK CHECK & FILTER INSPECTION IAW AMM 29-11-07 & SYS 1 OPERATIONS CHECKED OK.  AREA CLEANED A AUTOPILOT ELEVATOR SERVO.  OPERATIONS CHECKED OK IAW AMM 22-15-01.
